RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2008, Volume 20, Number 2, Pages 13–20 (Mi mm2145)  

This article is cited in 1 scientific paper (total in 2 paper)

Quasi-hydrodynamic model and small scale turbulence

I. A. Ivakhnenko, S. V. Polyakov, B. N. Chetverushkin

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: A new model, namely the averaged quasi-hydrodynamic system of equations describing small-scale turbulence, has been proposed. In order to approve the model in case of plane geometry, the problem on flow around a square cylinder has been considered. For this case the conservative finite-difference schemes on Cartesian mesh and the algorithms of their numerical implementation has been developed. In the numerical experiments it has been demonstrated that the model describes turbulent flow both in quality and in quantity. The results obtained well correspond to the results of other authors and to the physical experiments.

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2009, 1:1, 44–50

Bibliographic databases:

Received: 30.03.2007

Citation: I. A. Ivakhnenko, S. V. Polyakov, B. N. Chetverushkin, “Quasi-hydrodynamic model and small scale turbulence”, Matem. Mod., 20:2 (2008), 13–20; Math. Models Comput. Simul., 1:1 (2009), 44–50

Citation in format AMSBIB
\Bibitem{IvaPolChe08}
\by I.~A.~Ivakhnenko, S.~V.~Polyakov, B.~N.~Chetverushkin
\paper Quasi-hydrodynamic model and small scale turbulence
\jour Matem. Mod.
\yr 2008
\vol 20
\issue 2
\pages 13--20
\mathnet{http://mi.mathnet.ru/mm2145}
\zmath{https://zbmath.org/?q=an:1150.76449}
\transl
\jour Math. Models Comput. Simul.
\yr 2009
\vol 1
\issue 1
\pages 44--50
\crossref{https://doi.org/10.1134/S2070048209010050}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928987671}


Linking options:
  • http://mi.mathnet.ru/eng/mm2145
  • http://mi.mathnet.ru/eng/mm/v20/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, L. W. Dorodnitsyn, “Stochastic quasi gas dynamics equations. Viscous gas case”, Math. Models Comput. Simul., 3:4 (2011), 457–467  mathnet  crossref  mathscinet
    2. A. I. Aptekarev, A. L. Afendikov, V. M. Buchstaber, S. K. Godunov, A. B. Zhizhchenko, V. V. Kozlov, A. I. Maslov, V. P. Platonov, V. F. Tishkin, L. D. Faddeev, “Boris Nikolaevich Chetverushkin (on his 70th birthday)”, Russian Math. Surveys, 69:2 (2014), 387–392  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математическое моделирование
    Number of views:
    This page:587
    Full text:202
    References:55
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020